Ubitlor 10mg Tablet strip of 10 tablets
Item requires a valid prescription
Manufactured By Ubit Pharmaceuticals Pvt Ltd
Composition Loratadine 10mg
Includes all taxes
Click here to view Alternate brands
Ubitlor 10mg Tablet Uses:
Ubitlor 10mg Tablet composition:
Interactions / Warnings:
Ubitlor 10mg Tablet Side Effects:
How to use Ubitlor 10mg Tablet :
How Ubitlor 10mg Tablet works:
No, Astelor is antihistaminic drug which may have anticholinergic properties and it is not narcotic/ antibiotic
Q. Can I take Astelor for a cold/sinus infection/insect bites/hives/bee sting/allergic reaction, rash/congestion?
Yes, but patient should follow the advice of doctor regarding its use
Q. Can I take loratadine with Nyquil /Mucinex/ ibuprofen/ Singulair/ Benadryl/ amoxicillin/ diphenhydramine /Zoloft/ Zyrtec/ Dayquil?
Yes, but taking other antihistaminic medicines like diphenhydramine/Zyrtec/Benadryl /Day quil/ Zoloft / Mucinex may alter the effects of loratadine. Ibuprofen, Nyquil may alter levels of loratadine. You can take loratadine with amoxicillin. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required
Q. Does loratadine contain diphenhydramine or aspirin?
No, it does not contain diphenhydramine or aspirin.
Q. Is Astelor safe?
Astelor is safe at prescribed dose and duration for treatment of allergies as advised by your doctor
Q. Is Astelor the same as Zyrtec?
No, Astelor is different from Zyrtec as Zyrtec contains cetirizine. Both Astelor and Zyrtec belong to the same category of antihistamines. Patient should follow the advice of doctor regarding its use
Q. How long can I take Astelor for?
Patient can take Astelor for prescribed dose and duration for treatment of allergies as advised by your doctor
Q. Does Astelor get you high/raise blood pressure/cause dementia/drowsiness?
Astelor causing these side effects is very rare. However, always consult your doctor if you experience any of these side effects
Rs 20.50MRP 25.00